# SDR SWAA2021072797003

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 12,020 hours, 27,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW SIGN HANGING MID CABIN ( MX NOTE ) / REPALCED EXIT SIGN HOUSING ASSY IAW AMM 33-51-01; OPS CHECK OK. CLR #91699
